Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Contributions to the problem of approximation of equidistant data by analytic functions. Part A. On the problem of smoothing or graduation. A first class of analytic approximation formulae


Author: I. J. Schoenberg
Journal: Quart. Appl. Math. 4 (1946), 45-99
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/15914
MathSciNet review: 15914
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/15914
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society